It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21Showing 1 - 20 of 422 for stop lipitor. (0.010 seconds)


... Hi ZOEB, I was browsing through old posts. Your side effects from Lipitor are very typical. And don't let anyone tell you that most people can tolerate statins. Side effects are seriously under reported. ... (25 replies)
... My mom experienced muscle pain, and lost her memory due to Lipitor. A major side effect of Lipitor is the depletion of CoQ10 in the brain. One day she just started forgetting everything, and walked around like an aimless zombie... ... (17 replies)
... My husband experienced some neck pain while on Lipitor, but his pain was mainly in his hip and legs. He was on Lipitor for 8 years at 10mg with increasing pain. When his dosage was upped to 20mg it was as if he was hit by a truck. ... (24 replies)

... Your kidding , he didn't have high levels and he put him on 80 mgs , that is like max dosage , what the heck are these guys thinking . First of all you "always" start on the lowest dosage and adjust if you need it which he should not have taking it in the first place . I truly hope he will heal totally someday , some people don't . I have permanent nerve damage in both... (35 replies)
... is going through Lipitor Hell right now. He was on Lipitor 80 mg for a couple of years. A couple of months ago he got to where he was so weak and shaky and felt so horrible. ... (35 replies)
... ins . Once I stopped taking statins this problem totally resolved itself and I can eat just about anything I want without a problem . My brother inlaw had to stop lipitor for exactly the same reason with regards to foods running right thru him . ... (25 replies)
... Well that is how I started too, but thought I had just eaten something that didn't agree with me. Of course after it going on for weeks and a trip to the dr., he knew it was no "bug". Luckily he had me stop, and like U, things got alot better. Shortly after he retired and the new dr. thought it was impossible for the statins to be doing it, so switched me to Baycol...OH JOY!!!... (25 replies)
Lipitor
Nov 24, 2006
... i did stop Lipitor about 2 months and i feel soooooooooo much better...i was so miserable, now i feel like my old self...... ... (7 replies)
... Hello everyone. I have a high CPK reading and have been advised to stop Lipitor. My doctor wants me to follow a low fat diet, however this has not worked in the past. ... (10 replies)
... Numerous adverse side effect reports have implicated Lipitor as a possible cause for severe neuromuscular degeneration. ... (4 replies)
... I THOUGHT I WOULD PASS OUT, ER FOUND NOTHING WRONG WITH ME EITHER, AND I HAVE ABSOULUTLEY NO CAFFIENE EVER, I TOLD MY DR ALL MY SYMPTOMS AND THAT I WENT OFF THE LIPITOR SHE ASKED IF I WENT OFF OF THE ZETIA TOO I SAID YEA I DID, SHE SAID GOOD? ... (4 replies)
... rouble walking but her doctors said that it couldn't be from statin drugs. They continued to give them to her. However, now she is taking Zetia. She wanted to stop the cholesterol drugs, but her doctors insisted that she take them. Her cholesterol was only 250, and her ratio was 4.2. ... (9 replies)
... Scottie, I don't think anyone can make a firm recommendation unless we know what your cholesterol levels are... Based on your symptoms though, I would stop the Lipitor, and take 100mg CoQ10 (Q-Gel and Q-Sorb are good brands) daily. Based on your symptom of numbness however, I think there may be something to the cervical disk problem - that can definitely cause numbness... (5 replies)
... ETIA AFTER READING THE BAD STUFF ABOUT IT TOO, IM NOT OVERWEIGHT, I EAT VERY LITTLE RED MEAT I TRY TO WATCH ALL THAT I EAT, WAS WALKING AND WORKING OUT UNTIL THE LIPITOR NOW TO TIRED AND ACHY HAVE GONE ON ALOT OF SUPPLEMENTS. ... (20 replies)
... Songleader, Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. For me it took over a year to really feel better. My recommendation would be a) start taking CoQ10 (100mg/day) b) stop the Lipitor for a month and see if the pain subsides (29 replies)
... and the best method of checking if it is Lipitor that is causing the problem is to stop taking Lipitor for a period of time and see if the side effects go away. ... (2 replies)
... Feels like I got hit with a mack truck!! Have stopped taking Lipitor and will wait to see if pain stops. ... (26 replies)
... must be a muscular issue" I worked out 4 days a week..I thought it was possible but unlikely...I stopped LIPITOR immediatey...My memory quickly came back....my muscles are a different story...I started feeling really weak on my left side. ... (14 replies)
... since I began to have muscular myopathy and they all were prescribed Lipitor and had to stop taking it because of side affects. I'm still not toally sure if the Lipitor is the reason for my symptoms, but I have no other choice but to stop taking it. Do you agree with my decision? ... (5 replies)
... I agree with taking 10mg of Lipitor to start. I am one who cannot take Statins any longer because of muscle weakness in legs, but there are thousand who benifit from this drug. ... (18 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21

All times are GMT -7. The time now is 07:55 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!